MathSciNet Relay Station
MathSciNet bibliographic data
MR2557175 54E35 (37B05 54H20)
Good, Chris; Greenwood, Sina Continuity in separable metrizable and Lindelöf spaces. Proc. Amer. Math. Soc. 138 (2010), no. 2, 577–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement